Skin hives after surgery can affect some individuals. These hives may or may not be related to dermatographism but many have stated the appearance of skin writing hives after a surgical procedure. The formation of hives or the dermatographism skin problem may be due to the stress of the surgery or the various medications that an individual is subjected to during a surgical procedure. Whatever the reason, it appears that surgery and all the elements associated with it can be a dermatographism cause.
Some stories from individuals that have experienced dermatographism development or hives after surgery are provided below.
Dental Implant and Hives on Skin
I have had outbreaks since completion of an implant several months ago. It's completely random. I get welts on part of my lip or cheek and it moves around in different spots. Co-workers think I've been bitten or stung by an insect when it occurs. This happens every two weeks or so and there is no set pattern related to diet or the usual food triggers such as nuts, etc.
I've been generally healthy. As a kid I reacted to too many marshmallows with a case of hives but it never occurred again until 40 years later. The only thing I think of is the major dental work that I've had recently that could be related and found your post. Thanks!
Rash or Welts after Neck Fusion Surgery
I had neck fusion surgery on December 7, 2009 and now I have itchy skin rash/welts afflicting my whole body, and recently it sometimes does affect my face. This was my 3rd fusion, this time posterior C3-4, C4-5, C5-6. I did not have any rash or welts with the other surgeries. The rash/welts began shortly after this surgery and at first they thought it could be medication related, but I have not been on any medication for three weeks now and it has not gone away.
I have never had allergies in my life. It was shortly after the neck surgery when my skin problem started. If anyone else has had a similar reaction, please let me know by posting to this list.
I had back surgery for 2 herniated lower lumbar discs in December 2009. Two weeks after the surgery, I started with a chronic itch that wouldn't stop. For one week the doctor put me on different medications and stopped all new medications since the surgery. The chronic itching has stopped but now my skin is embarrassingly red after any type of scratching.
I am able to draw pictures on my skin. I am hoping by using intense moisturizing cream that it will clear up. Summer is coming and I dread short sleeves.
(Olympia, WA, USA)
I got massive hives and angio-edema after a surgery. The hives lasted nine weeks and prednisone did not stop them. However, it was suggested that I take Zyrtec and it stopped the hives. Not sure yet if it will stop the angio-edema.
Visit the dermatographism – hives after surgery and other causes page for more information on what may cause this skin hives problem.
NATURAL DERMATOGRAPHISM CURE - Click Here